# SDR MASA2010052900568

- Difficulty date: May 29, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 27,926 hours, 27,048 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFANT LIFE VEST OPENED.  MX REMOVED AND REPLACED LIFE VEST.
